# SDR AALA202403056073

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 57,061 hours, 26,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720100
- Condition: Worn
- Location: Aft E/E Bay
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON RACK 80VU LOWER LATERAL FITTING LEFT-HAND SIDE IN AFT AVIONIC COMPARTMENT. ACCOMPLISHED INTERIM REPAIR ON RACK 80VU LOWER LATERAL FITTING BETWEEN FR 23 AND FR 24 AND STR 32R LEFT-HAND SIDE IN AFT AVIONIC COMPARTMENT PER SRM 51-72-11-911-001.
